# SDR SIMA9702002

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011232100
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

ABI - FLT 3814 - EN ROUTE FROM MAF TO DFW, CREW NOTED SMOKE IN COCKPIT AND CABIN THROUGH AIR CONDITIONING SYSTEM.  FLIGHT DIVERTED TO ABI AND LANDED SAFELY.  MAINTENANCE INSPECTED AND CONFIRMED THE NR 2 RE-CIRCULATION FAN FAILED.  THE FAN WAS DEFERRED IN ABI AND THE ACFT WAS RE-POSITIONED TO DFW.  UPON ARRIVAL IN DFW, THE FAN WAS REPLACED.  PERFORMED OPERATIONAL CHECK AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
